# SDR DALA2025012100473

- Difficulty date: January 20, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 60,439 hours, 30,829 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Elec Connector
- Condition: Corroded
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3147 CORROSION ELECTRICAL CONNECTOR FIN: 7543VC AND 7541VC ON I/B FLAP LH WING. CORRECTIVE ACTION: REPLACED ELECTRICAL CONNECTOR FIN: 7543VC AND 7541VC ON I/B FLAP LH WING AS PER AIRBUS ESPM 20-44-10. (0770509)
